# SDR HSYA2012100400012

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N860FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0182
- Aircraft time: 11,464 hours, 19,042 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Gauge
- Part number: 26060153
- Part serial: L99369
- Condition: Erratic
- Location: Instrument Panel
- Part time: 3,324 hours, 6,799 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 8974,  PRECAUTIONARY LANDING AND AN EMERGENCY DECLARED EN-ROUTE DUE TO A FLUCTUATING OIL PRESSURE GAUGE. PILOT ADVISED OIL PRESSURE GAUGE FLUCTUATED +/- 4 DURING FLIGHT, THEN LEVELED OFF AT 5,000 MSL.  ACFT LOST SOME OIL PRESSURE, BUT MAINTAINED IN THE GREEN ARC. ON LANDING AND ROLL OUT,  OIL PRESSURE GAUGE DECREASED TO APPROX 65 PSI AND IT WAS IN THE YELLOW CAUTION ZONE ARC.   MX R & R OIL PRESSURE GAUGE IAW MM 79-30-00. REMOVED AND CLEANED AND REINSTALLED ENGINE OIL FILTER IAW MM 79-20-00. ENGINE RUN OPS AND LEAK CHECKED GOOD - OIL PRESSURE IN THE GREEN ARC ALL RANGES.
